# SDR DALA2023120109889

- Difficulty date: December 1, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 96,855 hours, 25,450 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 LEFT DOOR ESCAPE SLIDE INOP. CORRECTIVE ACTION: DEPLOYED SLIDE PER CARD AND LIGHTS DID NOT COME ON. BATTERY IS GOOD, DID NOT DETACH TO OPERATE LIGHTS CORRECTLY. (5510338)
